Investigación

Publicaciones de J. L. Flores [rss]
2013
J. L. Flores, J. Herrera, M. Sánchez. Gromov, Cauchy and causal boundaries for Riemannian, Finslerian and Lorentzian manifolds Mem. Amer. Math. Soc. 226 (2013) no. 1064 , vi+76. MathScinet [bib] [doi]
2012
J. L. Flores, J. Herrera, M. Sánchez. Causal boundary of spacetimes: revision and applications to AdS/CFT correspondence Chapter in Quantum field theory and gravity Birkhäuser/Springer Basel AG, Basel (2012) , 97–119. MathScinet [bib] [doi]
2011
J. L. Flores, J. Herrera, M. Sánchez. On the final definition of the causal boundary and its relation with the conformal boundary Adv. Theor. Math. Phys. 15 (2011) no. 4 , 991–1057. MathScinet [bib]
J. L. Flores, J. Herrera, M. Sánchez. Isocausal spacetimes may have different causal boundaries Classical Quantum Gravity 28 (2011) no. 17 , 175016, 9. MathScinet [bib] [doi]
2008
A. M. Candela, J. L. Flores, M. Sánchez. Global hyperbolicity and Palais-Smale condition for action functionals in stationary spacetimes Adv. Math. 218 (2008) no. 2 , 515–536. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. The causal boundary of wave-type spacetimes J. High Energy Phys. (2008) no. 3 , 036, 43. MathScinet [bib] [doi]
2006
J. L. Flores, M. Sánchez. On the geometry of pp-wave type spacetimes Chapter in Analytical and numerical approaches to mathematical relativity Springer, Berlin 692 (2006) , 79–98. MathScinet [bib] [doi]
2004
A. M. Candela, J. L. Flores, M. Sánchez. A classical problem of existence of critical curves with fixed extremes for a Lagrangian In Proceedings of the XI Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 6 (2004) , 57–66. MathScinet [bib]
A. M. Candela, J. L. Flores, M. Sánchez. Geodesic connectedness in plane wave type spacetimes. A variational approach Chapter in Dynamic systems and applications. Vol. 4 Dynamic, Atlanta, GA (2004) , 458–464. MathScinet [bib]
2003
A. M. Candela, J. L. Flores, M. Sánchez. A quadratic Bolza-type problem in a non-complete Riemannian manifold Discrete Contin. Dyn. Syst. (2003) no. suppl. , 173–181. (Dynamical systems and differential equations (Wilmington, NC, 2002)) MathScinet [bib]
R. Bartolo, A. M. Candela, J. L. Flores, M. Sánchez. Geodesics in static Lorentzian manifolds with critical quadratic behavior Adv. Nonlinear Stud. 3 (2003) no. 4 , 471–494. MathScinet [bib]
A. M. Candela, J. L. Flores, M. Sánchez. A quadratic Bolza-type problem in a Riemannian manifold J. Differential Equations 193 (2003) no. 1 , 196–211. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. Causality and conjugate points in general plane waves Classical Quantum Gravity 20 (2003) no. 11 , 2275–2291. MathScinet [bib] [doi]
A. M. Candela, J. L. Flores, M. Sánchez. On general plane fronted waves. Geodesics Gen. Relativity Gravitation 35 (2003) no. 4 , 631–649. MathScinet [bib] [doi]
2002
J. L. Flores, M. Sánchez. Geodesics in stationary spacetimes. Application to Kerr spacetime Int. J. Theor. Phys. Group Theory Nonlinear Opt. 8 (2002) no. 3 , 319–336. MathScinet [bib]
J. L. Flores, M. Sánchez. Geodesic connectedness of multiwarped spacetimes J. Differential Equations 186 (2002) no. 1 , 1–30. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. A topological method for geodesic connectedness of space-times: outer Kerr space-time J. Math. Phys. 43 (2002) no. 10 , 4861–4885. MathScinet [bib] [doi]
2001
J. L. Flores, M. Sánchez. Geodesic connectedness in some Lorentz manifolds In Proceedings of the VIII Fall Workshop on Geometry and Physics (Spanish) (Medina del Campo, 1999) R. Soc. Mat. Esp., Madrid 2 (2001) , 93–106. MathScinet [bib]
2000
J. L. Flores, M. Sánchez. Geodesic connectedness and conjugate points in GRW space-times J. Geom. Phys. 36 (2000) no. 3-4 , 285–314. MathScinet [bib] [doi]
Powered by bibtexbrowser

Published on  March 29th, 2016